MathSciNet Relay Station
MathSciNet bibliographic data
MR375331 (51 #11526) 57C05 (55D10)
Edwards, David A.; Geoghegan, Ross The Wall obstruction in shape and pro-homotopy, with applications. Bull. Amer. Math. Soc. 81 (1975), no. 5, 919–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement